MathSciNet Relay Station
MathSciNet bibliographic data
MR3117023 32H02 (32H35)
Lebl, Jiří; Peters, Han Polynomials constant on a hyperplane and CR maps of spheres. Illinois J. Math. 56 (2012), no. 1, 155–175 (2013).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement